# SDR AALA970013

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400/420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN, SMALL DENT IN SKIN WITH SMALL SCRATCH BETWEEN STA 400 - STA 420, STR 24R AND STR 25R.  DYE CHECKED AREA AND FOUND CRACKS.  INSTALLED DIAMETER FLUSH REPAIR IAW SRM 53-30-3.   TST:  55,616 HOURS.  CYCLES, 36,623.  (X)
